10 Aug 2008, 09:21
i started using ceroxim 500 for my terrible soar throat (tonsils). a day after my first use, that is on 9th August 2008, i had a mild bowel movement but the color of my stool was green. i'm still on ceroxim until 12th August. to date i'm still stooling green. is this a serious problem?
13 Aug 2008, 09:42
I took Ceroxim 500mg 1 twice daily for 5 days. I had a similar 'side effect' as Junior. But I didn't have it mild, it was really really bad. That weird side effect was the worst! It seemed to be worse than the infection I took it for. Now I'm constipated! WTF!
13 Aug 2008, 09:46
And why doesn't this site have "Possible Side Effects Include:" for this drug!
25 Apr 2009, 23:47
yeah i am taking the same 500 mg pill. my sore throat is gone and now my stomach is in so much pain and ive been constipated since day one
20 Dec 2009, 04:06
Hi. Im taking the ceroxim tablets and i feel weird. Drowzy,n depressed. I went for d and c procedure on friday,n 2day is satdy, n d tablets makes me feel strange
29 Nov 2010, 17:34
I used the tablets didnt have any prombles at first but got a rash all over my body.i finished my cause two weeks ago but still have the rush